Share Facebook
Crohn's Disease Forum » Ulcerative Colitis Forum » Leg pain for the last 2 weeks


08-17-2017, 11:17 AM   #1
Cody_biggs
 
Join Date: Mar 2017
Location: South Carolina
Leg pain for the last 2 weeks

So I have moderate to severe ulcerative colitis, and right now all I'm doing is 2 shots of humira a week. Humira has done crap for me, but the doctor wants to exhaust humira option before trying something else. Right now I just have crazy leg achiness when I wake up in the morning, and lingers for a good part of the day. Tylenol hasn't helped, and I had a doctor appt yesterday and he's not sure why I have the pain. Does anyone else get this? If so how do you deal with it? I try soaking in the bathtub, but that temporary relief. I hate being on my feet, and I'm usually on my feet for 6 hours or so straight at work
08-17-2017, 12:18 PM   #2
Furrydogmom
 
Furrydogmom's Avatar
 
Join Date: Jul 2017
Location: Georgia
I have bad joint pain in my hips and knees. Not sure if that's where your achiness is, but it helps me to keep my legs up with a pillow under my knees. At work, I have a foot rest under my desk. This keeps the pressure off. Since you stand a lot, perhaps your footware will make a difference.

It also helps me if I keep my legs covered (I have a pashmina in my drawer at work); they say different people respond differently to heat and cold, but cold definitely makes me worse. Hope that helps.
08-17-2017, 12:27 PM   #3
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Also, not sure if it is related but last fall I started having pain in my left leg and knee. Mine was neuropathy. Ask your doctor. Best wishes.
__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
08-17-2017, 12:38 PM   #4
Cody_biggs
 
Join Date: Mar 2017
Location: South Carolina
I don't have any pain in my hip. It's just below my knees, and goes all the way down to my feet. I might as well try some of those gel insoles, and see if that helps my feet at least. Usually the achiness comes, and goes and I have never had it this long in a row. I found it interesting that the doctor didn't really know why I have the pain, but honestly didn't seem to think it was a big deal...or maybe a priority at this point. Either way it sucks waking up.
08-17-2017, 04:17 PM   #5
aweitzm1
 
aweitzm1's Avatar
 
Join Date: Jul 2017
Location: New York, New York

My Support Groups:
I just started Humira and I have leg/muscle pain as well this week. For instance when I stretch it feels like I pulled something and takes a few minutes to stop hurting. Not sure if this is similar to what you are experiencing. I get it especially in the morning. Walking up stairs has started to become a little painful at times.
__________________
Dx 7/2017
Humira 8/2017
Effexor 4/2017
Ambilify 6/2017
Klonopin 2 mg as needed 2/2015
Liquid Tumeric
Calcium 7/2017
B12 7/2017
08-17-2017, 05:44 PM   #6
Cody_biggs
 
Join Date: Mar 2017
Location: South Carolina
It doesn't feel like I pulled something, it's more of like I went hiking up a mountain, and now I'm paying for it the next morning. My legs do feel like they are about to give out when walking up the stairs sometimes
10-16-2017, 05:42 AM   #7
MaryCherub
 
MaryCherub's Avatar
 
Join Date: Oct 2017
So I have moderate to severe ulcerative colitis, and right now all I'm doing is 2 shots of humira a week.
Unfortunately, leg pains are one of the side effects with humira.

Best to talk with your doctor about maybe a lower dose.

I was having bad leg pains and cramping. Turned out I had a deficiency in magnesium. I started supplementing and the pains vanished. I was taking a powder in water orally.

But they also make a magnesium spray, that you could just spray directly onto your legs for pain relief. You could also try something like Tiger Balm.

Some medications (not sure if humira is one of then) can also cause magnesium in your body to deplete. Although I suspect the pains are just one of humiras side effects.

Check with your doctor
Reply

Crohn's Disease Forum » Ulcerative Colitis Forum » Leg pain for the last 2 weeks
Thread Tools


All times are GMT -5. The time now is 09:22 PM.
Copyright 2006-2017 Crohnsforum.com